Gyno forming in the left nip! - AnabolicMinds.com

Gyno forming in the left nip!

  1. Advanced Member
    Xpballer's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Jun 2009
    Posts
    565
    Rep Power
    371

    Reputation

    Gyno forming in the left nip!


    Well, I've been done with pct from my sd/epi bridge for about 3 weeks now.. I've still been low dosing forma-stanzol though. Without a doubt there a small gyno lump forming in my left nipple, it feels bruised to the touch.


    I have nolva on hand, as well as letro. Which one should I use for this small gynoness??

  2. Professional Member
    BarbellBeast's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2010
    Posts
    4,086
    Rep Power
    5373

    Reputation

    I thought you just ran SD & Tren?

    Anyways, if you're sure it's gyno. I wouldn't **** around, attack it with letro for a week or so till it's gone then slowly taper off that into some nolva or the forma stanzol for a few more weeks and slowly taper off that as well. Should be real easy to get rid of since you have the letro and nolva on hand my friend. Good luck buddy.
  3. New Member
    kkcinc's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Sep 2009
    Posts
    209
    Rep Power
    177

    Reputation

    Quote Originally Posted by BarbellBeast View Post
    I thought you just ran SD & Tren?

    Anyways, if you're sure it's gyno. I wouldn't **** around, attack it with letro for a week or so till it's gone then slowly taper off that into some nolva or the forma stanzol for a few more weeks and slowly taper off that as well. Should be real easy to get rid of since you have the letro and nolva on hand my friend. Good luck buddy.
    Ditto that! Letro will stop it dead in it's tracks. Might be more than a week though. Be sure it is gone, then continue a couple more days, then taper down. Go right into a mini pct with nolva for a week or two after that and you'll be fine. Look for the Letro guide on here somewhere. BTW having all those chemicals floating around your body can give you soreness and even inflamation that is not necessarily gyno. I get a little sore on clomid.
    •   
       

  4. Advanced Member
    Xpballer's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Jun 2009
    Posts
    565
    Rep Power
    371

    Reputation

    Quote Originally Posted by BarbellBeast View Post
    I thought you just ran SD & Tren?

    Anyways, if you're sure it's gyno. I wouldn't **** around, attack it with letro for a week or so till it's gone then slowly taper off that into some nolva or the forma stanzol for a few more weeks and slowly taper off that as well. Should be real easy to get rid of since you have the letro and nolva on hand my friend. Good luck buddy.
    Tren was in there too, you are correct, I used epi too though. The nipples not like swollen or anything, but feels bruised if I press on it and I can definitely feel a small lump.


    What kind of dosage on the letro would you guys recommend, I'll Start on it tonight.
  5. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9973

    Reputation

    If it's not all in your head I would start at 1.25 mg EOD. If you think you need more and it's not working go up (this should be more than enough), if it works, start at the 1.25 EOD mark and taper down from there.

    You didn't mention if you're using a SERM...
  6. Advanced Member
    Xpballer's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Jun 2009
    Posts
    565
    Rep Power
    371

    Reputation

    Quote Originally Posted by chocolatemilk View Post
    If it's not all in your head I would start at 1.25 mg EOD. If you think you need more and it's not working go up (this should be more than enough), if it works, start at the 1.25 EOD mark and taper down from there.

    You didn't mention if you're using a SERM...
    I finished clomid like 3 weeks ago, no serm right now.


    Everything I read says to taper up to 2.5, stay at 2.5 until the gynos gone, then taper back down and run nolva for a couple weeks.

    Will 1.25 be enough? Also, should i start nolva once I'm off the letro, or should I overlap the nolva/letro?
  7. Advanced Member
    xFRACTION's Avatar
    Stats
    5'9"  199 lbs.
    Join Date
    Feb 2010
    Posts
    959
    Rep Power
    3284

    Reputation

    Quote Originally Posted by Xpballer View Post
    I finished clomid like 3 weeks ago, no serm right now.


    Everything I read says to taper up to 2.5, stay at 2.5 until the gynos gone, then taper back down and run nolva for a couple weeks.

    Will 1.25 be enough? Also, should i start nolva once I'm off the letro, or should I overlap the nolva/letro?
    Since you are just feelin it start to form CM's dosing looks good. Letrozole is a nasty whore though man you dont want to run that stuff too high
  8. Advanced Member
    Xpballer's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Jun 2009
    Posts
    565
    Rep Power
    371

    Reputation

    Quote Originally Posted by xFRACTION View Post
    Since you are just feelin it start to form CM's dosing looks good. Letrozole is a nasty whore though man you dont want to run that stuff too high
    ....but I love me some nasty whores!!!!





    Heh.. I shall begin dosing at 1.25 EOD tonight, and go up if I feel I need to, if not, then I'll taper down once it's feelin better. When's a good time to add the nolva?



    Thanks fellAs
  9. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9973

    Reputation

    If you have nolva on hand you could throw in 20 mg right away too... it will make letro work better at 1.25 mg EOD.

    Taper off both as you see fit.
  10. New Member
    kkcinc's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Sep 2009
    Posts
    209
    Rep Power
    177

    Reputation

    Quote Originally Posted by chocolatemilk View Post
    If you have nolva on hand you could throw in 20 mg right away too... it will make letro work better at 1.25 mg EOD.

    Taper off both as you see fit.
    I have read that the nolva will interfere with the letro. I would do the letro at 1.25 until it clears up then taper down for 5 days .25 less each day. After the last dose start nolva. Run it 20mg for a week and 10mg for another week and you'll be done. Do not go to 2.5mg of letro it is HORRIBLE. I've done it. Just give 1.25 mg enough time to work. It could be two weeks or so.
  11. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9973

    Reputation

    Quote Originally Posted by kkcinc View Post
    I have read that the nolva will interfere with the letro. I would do the letro at 1.25 until it clears up then taper down for 5 days .25 less each day. After the last dose start nolva. Run it 20mg for a week and 10mg for another week and you'll be done. Do not go to 2.5mg of letro it is HORRIBLE. I've done it. Just give 1.25 mg enough time to work. It could be two weeks or so.
    I have heard this too but never found anything to substantiate it.

    I like that set up as well^
  12. Advanced Member
    Xpballer's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Jun 2009
    Posts
    565
    Rep Power
    371

    Reputation

    So I assume now that I'm on letro I should drop the forma??
  13. Advanced Member
    Maxwell600's Avatar
    Stats
    5'9"  215 lbs.
    Join Date
    Mar 2008
    Posts
    543
    Rep Power
    352

    Reputation

    Quote Originally Posted by Xpballer View Post
    So I assume now that I'm on letro I should drop the forma??
    yup, letro is the a powerful AI by itself.
  14. Advanced Member
    Xpballer's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Jun 2009
    Posts
    565
    Rep Power
    371

    Reputation

    Not looking foward to the loss of libido... ):
  15. New Member
    kkcinc's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Sep 2009
    Posts
    209
    Rep Power
    177

    Reputation

    Quote Originally Posted by Xpballer View Post
    Not looking foward to the loss of libido... ):
    That's why you have to do the two weeks of nolva afterwards. It will restart you.
  

  
 

Similar Forum Threads

  1. Need help with forming effective cycle
    By cassimus in forum Anabolics
    Replies: 6
    Last Post: 05-04-2009, 07:04 PM
  2. still have a little gyno left over after PCT...
    By FitModel in forum Anabolics
    Replies: 2
    Last Post: 04-17-2006, 12:04 PM
  3. Lump under left nipple. Gyno?
    By chaz92398 in forum Post Cycle Therapy
    Replies: 3
    Last Post: 01-23-2006, 08:52 PM
  4. Replies: 4
    Last Post: 02-04-2004, 02:25 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in